# SDR UIEA2011012100013

- Difficulty date: January 21, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1920-1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D02 PLUS C03 CHECK OF DATUM ACFT, GOUGE DAMAGE (1 IN LONG AND 0.003 IN WIDE) WAS FOUND ON THE FUSELAGE SKIN BETWEEN BS 1920-BS 1940 AND S-33L - S-34L.(THE SURFACE FINISH OF THE BLENDED AREA WAS INSPECTED AND VERIFIED TO BE 125 MICROINCHES OR BETTER. THE BLENDED AREA WAS ALSO INSPECTED AND VERIFIED TO BE FREE OF ANY DEFECTS IAW SOPM 20-20-02. THE PRE-EXISTING OPEN HOLES (3 PLACES) IN THE BLENDED AREA WERE HFEC INSPECTED AND VERIFIED TO BE FREE OF ANY DEFECTS IAW NDT MANUAL PART 6 51-00-00. THE FINAL REPAIR ACTION FOR THE BLENDED AREA WAS TO "FLAP PEEN" REWORKED WITH 0.06A INTENSITY IAW SRM 51-20-06.)
